# SDR UIEA2014091600443

- Difficulty date: September 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 50,366 hours, 8,343 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulted
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENG 3 WOULD NOT SPOOL UP WHEN SETTING TAKEOFF THRUST.  TROUBLE SHOT FAULT TO ENG 3 THRUST REVERSER, ITEM TRANSFERRED TO MDDR CL2528 IAW MEL 78-34-01A.  CAT C ITEM DUE DATE 26SEP14.  PLACARD INSTALLED & MX ACTION COMPLIED WITH.
